# SDR ASAA2023051243484

- Difficulty date: May 12, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRAP JUST I/B OF DOOR SILL HAS CORROSION. GROUNDED - YES. CORROSION REMOVED FROM THE STRAP IN THE AFT PIT JUST I/B OF THE DOOR SILL AND STRAP WAS FOUND TO BE WITHIN LIMITS IAW B737-700 SRM 53-00-53-1A-2.W= 1.5 O= .100 R= .099 L= 2.0 D= .001.
